# SDR ASAA2023092445303

- Difficulty date: September 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,568 hours, 1,904 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED DUAL PRESSURE FLUCTUATES BETWEEN 0 AND 40PACK SELECTION LEFT RIGHT OR BOTH MAKE NO DIFFERENCE. GROUNDED - YES. (RESOLVED ON W/O: 1971307 TASKCARD: N/R-00001 ) ACCOMPLISHED IFIM TASK 749-52-00-810-811. AND FOUND SOME DEBRIS ON TOTAL PRESSOR SENSOR IN STEP (10)(B). REMOVED, CLEANED AND REINSTALLED TOTAL PRESSOR SENSOR IAW AMM 49-52-32. AND BLEW OUT THE TOTAL PRESSURE AND DIFFERENCIAL PRESSURE LINE. AND REINSTALLED DELTA PRESSURE SENSOR IAW AMM 49-52-33. PERFORMED NORMAL APU STARTING AND OPERATION IAW AMM 49-11-00-860-801. AND BLEED SUPPLIED. NO DEFECTS NOTED AT THIS TIME. THIS RELEASES A/C FROM MEL 49-52-01A. PLACARD REMOVED. SEAMC MITCH NOTIFIED.
